# SDR GTIA2024102838494

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 38,852 hours, 17,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DEAD HEADING PILOT REPORTED CHEMICAL SMELL BEGUINING DECENT. COULD TAST AND SMELL. 3 TO 4 MINS BEFORE IT DISSIPATED . FA ALSO SMELLED A DIRTY SOCK BODY ODOR SMELL IN THE SAME AREA IN THE AIRCRAFT OPERATING FLIGHT CREW DID NOT HAVE ANY SMELL.-PERFORMED TSM 05-50-00-810-831-A COULD NOT IDENTIFY ANY ODOR AT THIS TIME. NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVCE MOC 109580 NOTIFIED
